# SDR TI1R001407

- Difficulty date: January 26, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 3160 · Central Display
- Part: Symbol Generator
- Part number: 06604021111
- Part serial: 2054
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SG465 - WOULD NOT ALLOW AUTOPILOT TO ENGAGE.  REMOVED AND REPLACED.
